# SDR CALA2024042201195

- Difficulty date: April 15, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 451T160313
- Condition: Corroded
- Location: Bs 588 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BALLMAT SUPPORT AT F.S.588 RBL 24. INSTALLED A NEW SUPPORT PN 451T1603-13UAL IAW AMES REA47609FAB02 AND UAL EC/RA # 5300-03078.
